File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On singular value distribution of large-dimensional autocovariance matrices

TitleOn singular value distribution of large-dimensional autocovariance matrices
Authors
Issue Date2015
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmva
Citation
Journal of Multivariate Analysis, 2015, v. 137, p. 119-140 How to Cite?
AbstractLet (εj)j≥0(εj)j≥0 be a sequence of independent pp-dimensional random vectors and τ≥1τ≥1 a given integer. From a sample ε1,…,εT+τε1,…,εT+τ of the sequence, the so-called lag-ττ auto-covariance matrix is View the MathML sourceCτ=T−1∑j=1Tετ+jεjt. When the dimension pp is large compared to the sample size TT, this paper establishes the limit of the singular value distribution of CτCτ assuming that pp and TT grow to infinity proportionally and the sequence has uniformly bounded (4+δ)(4+δ)th order moments. Compared to existing asymptotic results on sample covariance matrices developed in random matrix theory, the case of an auto-covariance matrix is much more involved due to the fact that the summands are dependent and the matrix CτCτ is not symmetric. Several new techniques are introduced for the derivation of the main theorem.
Persistent Identifierhttp://hdl.handle.net/10722/217229
ISSN
2015 Impact Factor: 0.857
2015 SCImago Journal Rankings: 1.458

 

DC FieldValueLanguage
dc.contributor.authorLi, Z-
dc.contributor.authorPan, G-
dc.contributor.authorYao, JJ-
dc.date.accessioned2015-09-18T05:52:51Z-
dc.date.available2015-09-18T05:52:51Z-
dc.date.issued2015-
dc.identifier.citationJournal of Multivariate Analysis, 2015, v. 137, p. 119-140-
dc.identifier.issn0047-259X-
dc.identifier.urihttp://hdl.handle.net/10722/217229-
dc.description.abstractLet (εj)j≥0(εj)j≥0 be a sequence of independent pp-dimensional random vectors and τ≥1τ≥1 a given integer. From a sample ε1,…,εT+τε1,…,εT+τ of the sequence, the so-called lag-ττ auto-covariance matrix is View the MathML sourceCτ=T−1∑j=1Tετ+jεjt. When the dimension pp is large compared to the sample size TT, this paper establishes the limit of the singular value distribution of CτCτ assuming that pp and TT grow to infinity proportionally and the sequence has uniformly bounded (4+δ)(4+δ)th order moments. Compared to existing asymptotic results on sample covariance matrices developed in random matrix theory, the case of an auto-covariance matrix is much more involved due to the fact that the summands are dependent and the matrix CτCτ is not symmetric. Several new techniques are introduced for the derivation of the main theorem.-
dc.languageeng-
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmva-
dc.relation.ispartofJournal of Multivariate Analysis-
dc.rights© 2015. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/-
dc.titleOn singular value distribution of large-dimensional autocovariance matrices-
dc.typeArticle-
dc.identifier.emailYao, JJ: jeffyao@hku.hk-
dc.identifier.authorityYao, JJ=rp01473-
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.jmva.2015.02.006-
dc.identifier.hkuros253940-
dc.identifier.volume137-
dc.identifier.spage119-
dc.identifier.epage140-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats